# SDR CA100929009

- Difficulty date: September 27, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 19,823 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing Cage
- Part number: 21401200
- Condition: Damaged
- Location: Main Wheel
- Component: Main Wheel, 40418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL BEARING IS OF A NEW SLIMMER DESIGN.  PRONE TO PREMATURE FAILURE. UPON INSP, WHEEL BEARING FOUND WITH A SEVERLY DAMAGED CAGE AND RACE, SOME ROLLERS BADLY DAMAGED.  THIS IS THE SECOND BEARING OF THIS NEW DESIGN THAT HAS FAILED LIKE THIS.
